MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CAM LOCK LEVER FOR RADIOLUCENT AIMING ARMS; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CAM LOCK LEVER FOR RADIOLUCENT AIMING ARMS; GUIDE
Model Number 03.010.497
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a radiolucent aiming arm was received with a broken trocar locking clip and was not available to be used in surgery.There was no patient involvement.This complaint involves (2) devices.This report is for one (1) cam lock lever for radiolucent aiming arms.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: a product investigation was conducted.Visual inspection: the cam lock lever for radiolucent aiming arms (part # 03.010.497, lot # t170202, mfg # 10-oct-2018) was received at us cq with the lever broken off from the aiming arm (03.033.003; lot l971745), a portion of the cam lock lever is still attached to the aiming arm.This is consistent with the reported complaint condition, thus confirming the complaint.The aiming arm itself showed no signs of breakage or other damage or defect.Dimensional inspection: dimensional analysis was not performed as relevant features are significantly deformed.Document/specification review: the following drawing(s) was reviewed; cam lock for radiolucent aiming arm ex nail instrument expert.Conclusion: there is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.No new malfunctions were observed during the course of this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H3, h4, h6: a device history record (dhr) review was conducted: part number: 03.010.497; lot number: t170202; manufacturing site: tuttlingen; release to warehouse date: 10-oct-2018.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CAM LOCK LEVER FOR RADIOLUCENT AIMING ARMS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9225928
Report Number2939274-2019-61719
Device Sequence Number2509871
Product Code FZX
UDI-Device Identifier10886982069146
UDI-Public(01)10886982069146
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.497
Device Catalogue Number03.010.497
Device Lot NumberT170202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1